# SDR AALA201703169031

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007304002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN FLOORBEAM AT Y308 BETWEEN FR 17 AND FR 18. REPLACED FLOORBEAM PER SRM 51-40-02, SRM 51-43-03 AND DRAWING 170-00822-413.
